TITLE

Interphase Hamiltonian and first-order phase transitions: A generalization of the Lee-Yang theorem

AUTHOR(S)
Basuev, A. G.
PUB. DATE
October 2007
SOURCE
Theoretical & Mathematical Physics;Oct2007, Vol. 153 Issue 1, p1434
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We generalize the Pirogov-Sinai theory and prove the results applicable to first-order phase transitions in the case of both bulk and surface phase lattice models. The region of first-order phase transitions is extended with respect to the chemical activities to the entire complex space C?, where F is the set of phases in the model. We prove a generalization of the Lee-Yang theorem: as functions of the activities, the partition functions with a stable boundary condition have no zeros in C?.
ACCESSION #
27162776

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics